# SDR AWXA200700831

- Difficulty date: June 28, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003126
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950909, RIGHT WING NR 9 SLAT COVE SKIN CRACKED, WS 677.5 - WS 705.5.  REPLACED RIGHT WING NR 9 SLAT COVE SKIN, WS 677.5 - WS 705.5 IAW B757-200 SRM 51-40-02.
